# SDR DXTA2022072266440

- Difficulty date: July 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 4,772 hours, 3,708 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Ahrs
- Part number: 0110086810
- Part serial: 42033653
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*** EMERGENCY DECLARED BY CREW *** CAPTAIN AHRS: DEPARTING MDW WHILE LEVELING AT 3,000 FEET AMBER YD FAIL, AP FAIL AND AHRS FAIL ILLUMINATED. AFTER A FEW SECONDS THE OTHER AHRS FAILED AND THE AMBER MESSAGE BOTH ON ATT STBY ILLUMINATED ON PFD. ALL OTHER CAS MESSAGES EXTINGUISHED EXCEPT WHITE WSHEAR NOT AVAIL. // SIGNOFF// REMOVED AHRS UNIT #1 PN: 011-00868-10  SN:42033653 AND REPLACED WITH CUSTOMER SUPPLIED REPAIRED AHRS UNIT #1 PN: 01HL0868-10 SN: 42036120 WITH REF TO EMB-505 AMM 34-21·01. REMOVED AHRS UNIT #2 PN: 011·00868-10 SN:42023796 AND REPLACED WITH CUSTOMER SUPPLIED REPAIRED AHRS UNIT #2 PN: 011-0086-10 SN: 42036624 WITH REF TO EMB-505 AMM 34-21·01. PERFORMED AHRS #1 AND #2 SOFTWARE UPLOADING WITH REF TO EMB-505 AMM34-21-01. PERFORMED AHRS #I AND AHRS #2 OPERATIONAL TEST WITH REF EMB-505 AMM 34-21-00, OPS CHECK GOOD AT THIS TIME.
